# SDR YENA2022032900318

- Difficulty date: March 23, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N962JT
- Make and model: Airbus A321-231
- Aircraft serial: 06988
- Aircraft time: 23,231 hours, 4,550 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Extractor
- Part number: 747C000001
- Part serial: 74710530
- Condition: Failed
- Part time: 23,231 hours, 4,550 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#1415, JFK-SFO. (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK JFK-JFK). ' CABIN FUME EVENT OCCURRENCE; ODOR ISOLATED TO BLEED #2. TWO DETERGENT WASHED WERE PERFORMED ON #2 ENG. REF WO # 1169809.  AFTER DETERGENT WASH NO OIL WETNESS IS PRESENT IN LPC REF LP 3197275 (LP 3197275: BORESCOPE INSP ACCOMPLISHED OF LPC 2.0, 2.5, 2.3 & HPC STG 3 &4 FOR OIL WETNESS/ CONTAMINATION. NONE NOTED. ENG OK FOR SERVICE.) &  AMM 71-00-00-801-A. REF LP 3197277-1 (LP 3197277-1: ITEM PLACED ON MEL 49-10-01A, CAT C (M) ACTION ACCOMPLISHED, MCC BOB NOTIFIED, MX-4 UPDATED PLACARD INSTALLED.) FOR APU OIL FINDING IN LOAD COMPRESSOR CAVITY DRAIN REF LP 3197278 FOR ECS COMPLETION.  REF LP 3197274-2 (LP 3197274-2: REINSTALLED ACCESS PANEL 192KB IAW AMM 53-35-13) TO FOR ODOR CHECK IN HIGH POWER RUN WITH NO FINDINGS AFTER LEVEL C ECS.  APU WAS PLACED ON MEL AND ECS LEVEL C PERFORMED. OZONE FILTER FOR PACK 2 REPLACED REF LP 3197272-1 (LP 3197272-1: POST-ECS CHECK COMPLETED PER AMM 21-00-00-615-804-A) AND LP 3197273 FOR WATER INJECTOR & WATER EXTRACTOR REPLACEMENT (LP 3197273: REMOVED AND REPLACED WATER EXTRACTOR # 2 IAW AMM 21-52-16. OPS CHECK GOOD. NIL LEAK FOUND.).'
